# SDR NSVA20120315482

- Difficulty date: March 15, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N354NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4354
- Aircraft time: 2,262 hours, 2,162 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Loose
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RETURNED TO GATE DUE TO A HOT ENGINE DISPLAY MESSAGE.  TIGHTENED CONNECTIONS CHECKED FILTER OPS CHECK GOOD.  NO PARTS NEEDED TO FIX.
